MAUDE Adverse Event Report: ARTHREX, INC. QUAD TENDON GRAFT CUTTING GUIDE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. QUAD TENDON GRAFT CUTTING GUIDE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number QUAD TENDON GRAFT CUTTING GUIDE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, two devices were returned, one of which had a damaged and broken t-slot.The second device appears new and was returned in its original packaging.The cause of the broken t-slot is undetermined, however a likely cause is user-applied mechanical forces.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via (b)(6) that an ar-2383 cutting guide was bent.This occurred during a case when the surgeon bent the cutting guide.The case was completed successfully, and there was no patient effect reported.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
QUAD TENDON GRAFT CUTTING GUIDE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12953203
Report Number1220246-2021-04043
Device Sequence Number4389618
Product Code MDM
UDI-Device Identifier00888867098237
UDI-Public00888867098237
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUAD TENDON GRAFT CUTTING GUIDE
Device Catalogue NumberAR-2383
Device Lot Number012023
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown